To report a possible interaction between cyclosporine (CsA) and amiodarone in a kidney transplant recipient. A 66-year-old kidney transplant recipient with a history significant for hypertension, moderate mitral valve insufficiency, and decreased left ventricular function developed ventricular tachycardia posttransplant and was eventually treated with amiodarone. Maintenance immunosuppression included prednisone, azathioprine, and CsA. CsA concentrations before amiodarone initiation were stable (range 100–150 ng/mL). After amiodarone initiation, the CsA concentration increased more than twofold. Following CsA dosage reduction, concentrations returned to the desired range. The patient did not experience any toxicity with the increased concentration of CsA. The possible mechanisms of an interaction between CsA and amiodarone are reviewed. Reports of this interaction in heart transplant recipients are also reviewed. Changes in protein binding, changes in metabolism, or both may explain the interaction. Both CsA and amiodarone are protein bound and metabolized by the cytochrome P-450 enzyme system. It is likely that there is an interaction between CsA and amiodarone. The exact mechanism of this interaction has not been fully determined. When CsA is administered concurrently with amiodarone, CsA concentrations should be monitored closely and the CsA dosage should be adjusted as necessary.